MAUDE Adverse Event Report: NELLCOR MEXICO SA MICROVASCULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

NELLCOR MEXICO SA MICROVASCULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number MVP-5Q
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was attempting to use a microvascular plug during procedure.Resistance was felt while advancing the plug through the introducer sheath or catheter.It was reported that physician advanced mvp-5q into terumo 2.7f 130cm microcatheter and it deployed just after hub.The delivery wire was not manipulated or rotated before or during delivery of the plug through the catheter.The user did not rotate the torquer in the incorrect direction accidentally during preparation.Advancement was smooth through introducer sheath then the plugged jammed in microcatheter proximally.The reason the mvp got stuck was because the progreat 2.7f is too small for the mvp5-q.The micro catheter was in the patient when plug detached.Pushable coils were used to embolize and complete the procedure.No intervention required for device removal.No vessel damage noted.The device was safely removed from the patient.No patient injury reported.
 
Additional Manufacturer Narrative
Device evaluation visual inspection: the mvp was returned with a non medtronic progreat 2.7f catheter the mvp was detached from the returned delivery wire damage was observed to the catheter of the non medtronic device the lumen of the non medtronic catheter was blockage the mvp was stuck in the proximal end of the inner lumen of non medtronic device medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MICROVASCULAR PLUG
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
NELLCOR MEXICO SA
boulevard insurgentes 19030
tijuana CA 22225
MX  22225
Manufacturer (Section G)
NELLCOR MEXICO SA
boulevard insurgentes 19030
tijuana CA 22225
MX   22225
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key15475260
Report Number3007170829-2022-00010
Device Sequence Number11471145
Product Code KRD
UDI-Device Identifier00763000307790
UDI-Public00763000307790
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K141313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberMVP-5Q
Device Catalogue NumberMVP-5Q
Device Lot Number213120337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight47 KG